# SDR NACA2022080100001

- Difficulty date: August 1, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 106,970 hours, 19,487 cycles
- Engine: Ge CF680C2B6
- Engine time: 9,785 hours, 3,932 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Eicas
- Condition: Fault Message
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FUEL FILTER EICAS MSG IN FLIGHT AND ON GROUND. ACCOMPLISHED FIM 73-11 FAULT TREE 803, NO CONTAMINATION FOUND ON FUEL FILTER. INSTALLED A NEW FUEL FILTER IAW AMM 73-11-02, ENGINE RUN FOR LEAK CHECK NO LEAKS.
